Here is a list of my publications and pre-prints. They are all available, in a reasonably up-to-date version, on ArXiv.

Preprints

(with X. Nie) Affine deformations of quasi-divisible convex cones. ArXiv - slides

(with C. El Emam) On the Gauss map of equivariant immersions in hyperbolic space. Arxiv - slides

(with S. Riolo) Character varieties of a transitioning Coxeter 4-orbifold. ArXiv

(with F. Bonsante and P. Smillie) Complete CMC hypersurfaces in Minkowski (n+1)-space. ArXiv

(with S. Riolo) Geometric transition from hyperbolic to Anti-de Sitter structures in dimension four. ArXiv - slides

(with X. Nie) Regular domains and surfaces of constant Gaussian curvature in three-dimensional affine space. ArXiv - slides

Publications

18) (with M. Mecchia) On the diffeomorphism type of Seifert fibered spherical 3-orbifolds. Arxiv
To appear in: Rend. Istit. Mat. Univ. Trieste

17) (with F. Fillastre) Generalization of a formula of Wolpert for balanced geodesic graphs on closed hyperbolic surface. ArXiv
To appear in: Annales Henri Lebesgue

16) (with F. Bonsante and P. Smillie) Entire surfaces of constant curvature in Minkowski 3-space. ArXiv - Open Access
Math. Annalen (2019) 374: 1261-1309

15) On the maximal dilatation of quasiconformal minimal Lagrangian extensions. ArXiv - Published
Geom. Dedicata (2019) 203, 25-52

14) (with M. Mecchia) Isometry groups and mapping class groups of spherical 3-orbifolds. ArXiv - Published
Math. Zeitschrift (2019) 292.3, 1291-1314

13) Maximal surfaces in Anti-de Sitter space, width of convex hulls and quasiconformal extensions of quasisymmetric homeomorphisms. ArXiv - Published
Journal of the European Mathematical Society JEMS (2019) 21.6, 1855-1913

12) (with F. Bonsante) Equivariant maps into Anti-de Sitter space and the symplectic geometry of H^2×H^2. ArXiv - Published
Transactions of the American Mathematical Society, 371.8, 5433-5459

11) (with F. Bonsante) Area-preserving diffeomorphisms of the hyperbolic plane and K-surfaces in Anti-de Sitter space. ArXiv - Published - slides
Journal of Topology (2018) 11.2, 420-468.

10) The flux homomorphism on closed hyperbolic surfaces and Anti-de Sitter three-dimensional geometry. ArXiv - Open Access
Complex Manifolds (2017) 4.1, 183-199. (Topical Issue on Complex and Differential Geometry)

9) (with F. Bonsante and A. Tamburelli) On the volume of Anti-de Sitter maximal globally hyperbolic three-manifolds. ArXiv - Published - slides
Geometric and Functional Analysis (2017) 27:1106-1160.

8) (with F. Bonsante), Spacelike convex surfaces with prescribed curvature in (2+1)-Minkowski space. ArXiv - Published - slides
Advances in Mathematics (2017) 304:434–493.

7) Minimal discs in Hyperbolic space bounded by a quasicircle at infinity. ArXiv - Published - poster
Commentarii Mathematici Helvetici, (2016) 91.4, 807-839.

6) (with F. Bonsante), On Codazzi tensors on a surface and flat Lorentzian geometry. ArXiv - Published - poster
International Mathematics Research Notices IMRN (2016), no. 2, 343–417.

5) (with M. Mecchia) Fibered spherical three-orbifolds. ArXiv - Published - slides
Revista Matematica Iberoamericana 31 (2015) no.3, 811-840

Book chapters

4) (with F. Bonsante) Anti-de Sitter geometry and Teichmüller theory. ArXiv
In: In the tradition of Thurston (to appear, V. Alberge, K. Oshika and A. Papadopoulos ed.). Springer Verlag, 2020.

3) (with F. Fillastre) Spherical, hyperbolic and other projective geometries: convexity, duality, transitions (survey). Arxiv - Published
In: Eighteen essays on non-Euclidean geometry (Vincent Albenge and Athanase Papadopoulos ed.). European Mathematical Society Publishing House, 2019.

Proceedings

2) Examples of geometric transition from dimension two to four. ArXiv
To appear, Actes du Séminaire Théorie Spectrale et Géométrie, 2020.

1) Spacelike surfaces of constant Gaussian curvature in Lorentz-Minkowski space (survey). link
In: Differential Geometry in Lorentz-Minkowski space (ed. Rafael López Camino), pp. 143-167, EUG, Granada, 2017.

PhD thesis

0) Surfaces in constant curvature three-manifolds and the infinitesimal Teichmüller theory. link
PhD thesis, Università degli Studi di Pavia, 2015, 244pp.